# SDR AALA202503318974

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 71,744 hours, 9,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2R EMERGENCY LIGHT INOP. MAINTENANCE PERFORMED RIGHT DOOR #2 SLIDE OVERWING LIGHT LAMP REPLACEMENT IAWAMM 33-51-04-960-801 TEST IS OK.
